Active Ingredients: Each Non-Drowsy Caplet contains Acetaminophen 325 mg, Psudoephedrine HCl 30 mg and Dextromethorphan Hydrobromide 15 mg.
Each Maximum Strength Caplet contains Acetaminophen 500 mg, Dextromethorphan Hydrobromide 15 mg, Pseudoephedrine HCl 30 mg and chlorpheniromine Maleate 2 mg.
Product Information: Two caplets every 6 hours to help relieve the discomforts of severe colds with flu-like symptoms.
For Non-Drowsy & Maximum Strength Caplets: Temporarily relieves nasal congestion & coughing due to the common cold. Provides temporary relief of fever, sore throat, headache & minor aches associated with the common cold or the flu.
Additional for Maximum Strength Caplets: Temporarily relieves runny nose, sneezing, itchy and watery eyes due to the common cold.
Directions: Adults (12 years and older): Two caplets every 6 hours, not to exceed 8 caplets in any 24-hour period, or as directed by a doctor. Children under 12 years of age: consult a doctor.
Caplets are encased in a plastic cell with a foil back; do not use if cell or foil is broken. The letters ND SCF for non-drowsy and SCF for maximum strength appear on each caplet; do not use this product if these letters are missing.
: For Non-Drowsy and Maximum Strength Caplets: Do not exceed recommended dosage. If nervousness, dizziness, or sleeplessness occur, discontinue use and consult a doctor. If symptoms do not improve or are accompanied by fever that lasts for more than 3 days, or if new symptoms occur, consult a doctor. If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. A persistent cough may be a sign of a serious condition. If cough persists for more than 7 days, tends to recur, or is accompanied by rash, persistent headache, fever that lasts for more than 3 days, or if new symptoms occur, consult a doctor. Do not take this product for persistent or chronic cough such as occurs with smoking, asthma, emphysema, or if cough is accompanied by excessive phlegm (mucus) unless directed by a doctor. Do not take this product if you have heart disease, high blood pressure, thyroid disease, diabetes, glaucoma or difficulty in urination due to enlargement of the prostate gland unless directed by a doctor. Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. KEEP THIS AND ALL DRUGS OUT OF THE REACH OF CHILDREN. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. In case of accidental overdose, seek professional assistance or contact a Poison Control Center immediately. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product.
Additional for Maximum Strength Caplets: May cause excitability especially in children. Do not take this product, unless directed by a doctor, if you have a breathing problem such as emphysema or chronic bronchitis. May cause marked drowsiness: alcohol, sedatives, and tranquilizers may increase the drowsiness effect. Avoid taking alcoholic beverages while taking this product. Do not take this product if you are taking sedatives or tranquilizers, without first consulting your doctor. Use caution when driving a motor vehicle or operating machinery.
Drug Interaction Precaution: Do not use this product if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson' disease), or for 2 weeks after stopping the MAOI drug. If you are uncertain whether your prescription drug contains an MAOI, consult a health professional before taking this product.
Inactive Ingredients: Each non-drowsy and maximum strength caplet contains: Carnauba Wax, Colloidal Silicon Dioxide, Hydroxypropyl Methylcellulose, Magnesium stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polysorbate 80, Starch, Stearic Acid, Titanium Dioxide.
Each maximum strength caplet also contains: FD&C Blue #1 Al Lake.
Avoid storing at high temperature (greater than 100°F).
How Supplied: Non-Drowsy: Consumer packages of 16.
Maximum Strength: Consumer packages of 16 & 30.
Product Change: Maximum Strength Caplets now with new decongestant (pseudoephedrine HCl).
Note: There are other CONTAC products. Make sure this is the one you are interested in. See the table below for all of the products in the CONTAC line.